# SDR DL73S954423

- Difficulty date: November 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N305DL
- Make and model: Boeing 737232
- Aircraft serial: 23077
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Pigtail
- Condition: Missing
- Location: Cabin
- Component: 081691
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIGTAIL FOR A WHITE EMERGENCY FLOOR TRACK LIGHT WAS TORN OUT.  REPLACED PIGTAIL ASSY LIGHT BULB AND LENS ASSY AT SEAT 1-C.  LIGHT OPS CHECK OK.
